# SDR DALA2024022202490

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 30,130 hours, 11,583 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1157
- Condition: Inoperative
- Location: Te Flaps
- Part time: 83 hours, 31 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 3825 -UFC/DE- DUE TO FLAP ASYMMETRY AND LOCKOUT ON APPROACH STL. FLAPS 1 SELECTED, RIGHT FLAP EXTENDED, LEFT FLAP EXTENSION DELAYED. CORRECTIVE ACTION: MAINTENANCE REPLACED LT AND RT POSITION TRANSMITTERS AND FLAP POSITION INDICATOR PER B737 AMM 27-58.
